# SDR VNAA0211010

- Difficulty date: November 10, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 16,850 hours, 14,553 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4206801
- Part serial: KX85
- Condition: Failed
- Location: Hyd System
- Part time: 3,658 hours, 3,329 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED A MAIN HYDRAULIC INOP BLUE CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK PROCEDURE AND THE MESSAGE DID NOT CLEAR.  MAINTENANCE CONTROL WAS CALLED AND FLIGHT 4064 RETURNED TO DCA.  MAINTENANCE INSPECTED AND REPLACED THE MAIN HYDRAULIC PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
